# SDR ASOA20150716028

- Difficulty date: July 16, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 29,676 hours, 23,445 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501539
- Condition: Arced
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SIDEWALL LIGHTING AT SEAT 7A CAUSING BURNING ODOR.  CONTRACT MX PLACED ON MEL 33-20-00-1.  MAINTENANCE R & R 7/8A PASSENGER LIGHT ASSY WITH OPERATIONAL CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
